# SDR SWIA202266416

- Difficulty date: May 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: NDT ELEV CTR/OB HING FIT RH - COMPLY WITH 55-340-603 CL600 (CRJ200) RIGHT ELEVATOR CENTER AND OUTBOARD HINGE FITTINGS - DETAILED INSPECTION (MRB 55-21-107), PART NUMBER:   - , SERIAL NUMBER: 7868, POSITION:      (C-CHECK RO 8/31/2022)    COMPLIED WITH 55-340-603 CL600 (CRJ200) RIGHT ELEVATOR CENTER AND OUTBOARD HINGE FITTINGS - DETAILED INSPECTION (MRB 55-21-107), SERIAL NUMBER: 7868. DISCREPANCY WRITTEN ON MX TRANS # 25205055 JOB 27868105 OP 111.
